# SDR AALA20180628013

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 52,883 hours, 15,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STRIKING FUSELAGE DOOR FRAME DURING OPENING AND BENDING OUTER DOOR SKIN AT UPPER LEFT CORNER APPROXIMATELY 30 DEGREES UP ON FORWARD EDGE.  AIRCRAFT WAS GROUNDED. REPAIRED PER B757 SRM 52-10-01-2R-7 REPAIR 7.
